# SDR CALA2020020800351

- Difficulty date: February 5, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 181A1110
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ. STAB FUS CENTER BOX FWD FITTING  AFT CENTER LUG INTERNAL BUSHING PITTING CORR. MKD DOT 60-082 REF AAR NR 99867364 ACCOMPLISHED REPAIR ON LUG D RT HOR. STAB. CENTER BOX AFT CTR LUG FWD FITTING PER EC/RA 5550-01564 REWORK DIA 1.9468 ADD EMP:V903621 C/W INSPECTION
